Proceedings of the Japan Academy

On Bückner's inclusion theorems for Hermitean operators

Masahiro Nakamura and Midori Yoshida

Full-text: Open access

Article information

Proc. Japan Acad., Volume 40, Number 3 (1964), 180-182.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Nakamura, Masahiro; Yoshida, Midori. On Bückner's inclusion theorems for Hermitean operators. Proc. Japan Acad. 40 (1964), no. 3, 180--182. doi:10.3792/pja/1195522800.

Export citation


  • [1] H. D. Block and H.J. Fuchs: An enclosure theorem for eigenvalues. Bull. Amer. Math. Soc, 67, 425-426 (1961); 68, 428 (1962).
  • [2] H. F. Buckner: Numerical methods for integral equations. Survey of Numerical Analysis. J. Todd ed., McGraw-Hill, New York, 451-467 (1962).
  • [3] P. R. Halmos: Introduction to Hilbert Space and the Theory of Spectral Multiplicity. Chelsea, New York (1951).
  • [4] G. Szego: Orthogonal Polynomials, rev. ed. Amer. Math. Soc, New York (1959).
  • [5] U. V. Vorobyev: Moments Method in Applied Mathematics. Hindustan, Delhi (1962).